Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have vitiligo. Can it cause high WBC, cholesterol, thyroid problems? Cramping in stomach, fatigue. Diagnosed UTI

my teen daughter has vitiligo and last year she became very ill with what we thought to be mono but blood test after blood tests it kept coming back negative was diagnosed with it anyways put on meds due to the fact her white blood cell count being very high ( cholesterol was elevated also) after few months she was fine til recently with cramping in stomach, fatique went to doctors they did a urine test and again white blood cell count high and diagnosed with UTI . After doing some research on vitiligo ,it has got me worried, this can cause high white blood cell count, cholesterol problems and thyroid issues.going back for thyroid test in couple weeks but any ideas or info is appreciated.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
vitiligo is complex skin condition ,in most case it has no systemic involvement .
so as far as my knowledge is concern it has no relation with all these symptoms
yes,due to presence of other condition ,vitiligo may be worsen .
immunity seems to play the role in vitiligo
but the exact reason for it ,still not identified
so dont worry about vitiligo much
i hope i answered your question
Answered: Mon, 11 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor